# SDR SIMA201120604

- Difficulty date: July 24, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 19,960 hours, 14,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURIING MAINTENANCE BASE VISIT FOUND A FUSELAGE SKIN DENT AT FS 1162, STRINGER 23 LEFT -24 LEFT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED DOUBLED ON AFFECTED AREA IAW EO CR-53MR-245.  THE AIRCRAFT WAS RETURNED TO SERVICE.
